# SDR SWAA040367

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 64,967 hours, 70,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT FLICKERS INTERMITTENTLY.  REMOVED AND REPLACED BATTERY PER MM.
